# SDR FDEA202108282129

- Difficulty date: August 28, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: APB71582
- Condition: Cracked
- Location: Bs 1368 Blkhd
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL FORWARD BULKHEAD RIGHT HAND T-CHORD UPPER CORNER   SUSPECT CRACKED AT STATION 1368.650. CENTER WHEEL WELL FORWARD BULKHEAD RIGHT HAND T-CHORD REMOVED AS PER MD-11   SRM 51-31-01-0G. FABRICATED T-CHORD AS PER DOUGLAS DRAWING APB7158 REVISION C AND   INSTALLED FABRICATED T-CHORD AS PER MD-11 SRM 51-33-01-0G. REPAIR CLASSIFIED AS   MAJOR AS PER GMM 6-2-100.
